# SDR SWIA201232389

- Difficulty date: December 2, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,598 hours, 25,115 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRUNNION LOWER PLANK HOLES CRACKED 4 EACH.  (C-CHECK)  REPAIRED DISCREPANT HOLES IN WING ASSEMBLY (STEEL STRAP, LOWER WING PLANK, LOWER FLANGE OF TRUNNION) AT WS 65.75 BETWEEN REAR SPAR AND AUX SPAR IAW REO.
